# SDR AALA202203078833

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 69,389 hours, 31,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Packing
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-2 DOOR, EMERGENCY CYLINDER ./ACCUMULATOR LEAKING AT THE BASE OF SCHRADER CHARGING VALVE. REPLACED SCHRADER CHARGING VALVE PACKING'S AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 52-13-14.
